# SDR AALA201903189010

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 18,812 hours, 3,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.,   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
